# SDR R61A201311251245

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,423 hours, 12,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17068851401
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SLIDE WAS HANGING OUT OF DOOR.  MAINTENANCE FOUND THE L2 SLIDE UNLACED WITH THE GIRT BAR STILL ENGAGED IN THE FLOOR AND THE FLEXBALL CABLE BROKEN.  MAINTENANCE R & R THE FLEXBALL CABLE AND SLIDE ASSEMBLY IAW AMM. HOWEVER, WHEN THE SAFETY PIN WAS PULLED ON THE NEW SLIDE THE SLIDE DISCHARGED. ACFT WAS FLOWN VIA MAINTENANCE FERRY TO PIT WHERE SLIDE WAS CHANGED IAW AMM.  ACFT OPS CHECKED GOOD.
